# SDR ASAA2021121336902

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,240 hours, 14,023 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11549
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 37,847 hours, 18,270 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HAND PACK LIGHT DURING RECALL THAT RESETS. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROL BITE TEST FOR LEFT PACK REF B737-800 AMM 21-61-00-700-806-002. NO FAULTS FOUND. HISTORY SHOWS TCV FAULT; AS A PRECAUTION, REMOVED AND REPLACED LEFT PACK TEMPERATURE CONTROL VALVE REF AMM 21-51-10/401. OPS CHECKS GOOD, NO OTHER FAULTS NOTED AS OF THIS TIME.
